# SDR UALA2010072902735

- Difficulty date: July 29, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 51,701 hours, 6,103 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R SEAL EMERGENCY LIGHT INOP.  RELAMPED AND OPS CHECKED OK.
